ULS Fall Seminar - Virtual
Tell a Friend About This EventTell a Friend
 

 Export to Your Calendar 9/9/2020 to 9/10/2020
When: September 9-10, 2020
Where: United States
Contact: Ashley Higgins

« Go to Upcoming Event List  

Utility Law Section Fall Seminar - Virtual!

Wednesday, September 9 ~ Thursday, September 10

6.75 CLE/1.0 Ethics

About the event

This annual event will be brought to you virtually this year while still offering the great opportunity to network with seasoned regulatory law practitioners in the electric, communications, consumer, water, and natural gas industries, as well as learn about new developments and hear the direction the industry and practice is heading, in addition to pragmatic practice tips.

Webinars will take place on Wednesday from 2:00-4:00 p.m.; Thursday from 9:00-11:00 a.m. and 2:00-4:30 p.m. Our seminar will conclude on Thursday with the section's annual business meeting and a virtual happy hour. Sign up by Aug. 20 and a goodie box to enjoy during happy hour will be mailed to you prior to the event.

Can't watch all of the webinars live? No problem! Webinars will be recorded and made available following the seminar to all paid registrants. 

Who might enjoy this

This event is geared towards the Utility Law practitioner as well as employees of the IURC and OUCC.

Agenda

On-Demand Content: Utility Law Updates (.5 hr CLE) This year's Utility Law Updates will be pre-recorded and available for attendees to watch on-demand. A link will be provided in your registration confirmation. In addition, all live webinars will be recorded and made available following the fall seminar to all paid registrants. 

Wednesday, Sept. 9

2:00 - 3:00 p.m.    
Electrical Transportation Revolution Panel (1 hr. CLE)
Speakers: Josh Cohen, Director, Policy with EV Charging Company, Greenlots; Justin Sufan, Director of Regulatory and RTO Policy, IPL; Aditya Jayam Prabhakar, Principal Engineer, MISO; Moderator: Commissioner Sarah Freeman, IURC

3:00 - 3:30 p.m.
State 911 Issues (.5 hr CLE)
Speaker: Ed Reuter, Executive Director, Indiana Statewide 911 Board

3:30 - 4:00 p.m.
Legislative Update (.5 hr CLE)
Speakers: Joseph Rompala, Lewis Kappes; Greg Ellis, Indiana Chamber of Commerce

Thursday, Sept. 10

9:00 - 10:00 a.m.    
Leaky Pipes and Broken Dreams (1 hr. CLE)
Speakers: Commissioner Bruno Pigott, IDEM; Amy Romig, Plews Shadley Racher & Braun; Moderator: David Pippen, General Counsel, American Water

10:00 - 11:00 a.m.
The New Black: All-Source Electric Resource Procurement (1 hr. CLE)
Speakers: Fred Gomos, Director Corporate Strategy (Electric), NiSource; Robert Lee, Vice President, Charles Rivers Associates; John D. Wilson, Resource Insight, Inc.

2:00 - 3:00 p.m.
Excavation Damage Update – Can You Dig It? (1 hr. CLE)
Speakers: Aaron Holeman, IURC; DeAnna Poon, IURC; Beth Heline, IURC

3:00 - 3:15 p.m.
Increasing Procedural Efficiencies (.25 hr CLE)
Speaker: Beth Heline, IURC

3:15 - 3:30 p.m. - Program Break

3:30 - 4:30 p.m.
Everyday Ethics
(1 hr. Ethics)
Speaker:James Bell, Paganelli Law Group

4:30 - 4:45 p.m.
Annual Section Business Meeting & Election of Secretary/Treasurer

4:45 - 5:30 p.m.
Virtual Happy Hour
Sign up by August 20 and a goodie box to enjoy during happy hour will be mailed to you prior to the event.

Pricing and registration

Your registration confirmation will include links to the sessions. Electronic copies of the speaker materials as well as the CLE Form will be made available to attendees the week of the seminar.

 

Register By:

9.6

ISBA Utility Law Section Member

$99

ISBA Non-Utility Law Section Member

$124

ISBA Member Government Employee

$79

ISBA Member Law Student

$49

Non-ISBA Member

$299

 

Cancellation Policy

Full refunds will be issued for cancellations received in writing on or before August 20, 2020. Refunds requested after August 20 will be issued less the cost of the goodie box.